标题:On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N
作者:Nguyen Van Thin; Pham Thi Thuy
作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Th 更多
通讯作者:Thin, NV;Thin, NV
通讯作者地址:[Thin, NV]Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China;[Thin, NV]Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.
来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
出版年:2019
卷:64
期:3
页码:461-481
DOI:10.1080/17476933.2018.1447932
关键词:Integrodifferential operators; Schrodinger-Kirchhoff-type equation;; Mountain Pass Theorem
摘要:The aim of this paper is to study the existence solution for Schrodinger-Kirchhoff-type equations involving nonlocal p-fractional Laplacian where is a real positive parameter, is a continuous function, is a singular kernel function, is a nonlocal fractional operator, with f is a Caratheodory function on satisfying the Ambrosetti-Rabinowitz-type condition. Using Mountain Pass Theorem, we obtain the existence of above equations. Our result is a extension the problem studied by Pucci-Xiang-Zhang [1].
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85044047674&doi=10.1080%2f17476933.2018.1447932&partnerID=40&md5=9b17909eab8d17b8818aee75d671600e
TOP